# SDR AALA2018121329031

- Difficulty date: December 8, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N856NN
- Make and model: Boeing 737823
- Aircraft serial: 31107
- Aircraft time: 25,797 hours, 10,476 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bellcrank
- Condition: Out Of Adjust
- Location: Sliding Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICIER`S SLIDING WINDOW WAS HARD TO OPEN.  ADJUSTED FORWARD LOWER BELLCRANK ON THE SLIDING WINDOW IAW AMM 56-12-11. OPS CHECKED GOOD.
